Publication

Families of linear quadratic problems: continuity properties

Trentelman, H. L., 1987, In : IEEE Transactions on Automatic Control. 32, 4, p. 323-329 7 p.

Research output: Contribution to journalArticleAcademicpeer-review

APA

Trentelman, H. L. (1987). Families of linear quadratic problems: continuity properties. IEEE Transactions on Automatic Control, 32(4), 323-329.

Author

Trentelman, Harry L. / Families of linear quadratic problems: continuity properties. In: IEEE Transactions on Automatic Control. 1987 ; Vol. 32, No. 4. pp. 323-329.

Harvard

Trentelman, HL 1987, 'Families of linear quadratic problems: continuity properties', IEEE Transactions on Automatic Control, vol. 32, no. 4, pp. 323-329.

Standard

Families of linear quadratic problems: continuity properties. / Trentelman, Harry L.

In: IEEE Transactions on Automatic Control, Vol. 32, No. 4, 1987, p. 323-329.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

Trentelman HL. Families of linear quadratic problems: continuity properties. IEEE Transactions on Automatic Control. 1987;32(4):323-329.


BibTeX

@article{a2cc459bc70848e390fb8924754a903d,
title = "Families of linear quadratic problems: continuity properties",
author = "Trentelman, {Harry L}",
year = "1987",
language = "English",
volume = "32",
pages = "323--329",
journal = "IEEE-Transactions on Automatic Control",
issn = "0018-9286",
publisher = "IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC",
number = "4",

}

RIS

TY - JOUR

T1 - Families of linear quadratic problems: continuity properties

AU - Trentelman, Harry L

PY - 1987

Y1 - 1987

M3 - Article

VL - 32

SP - 323

EP - 329

JO - IEEE-Transactions on Automatic Control

JF - IEEE-Transactions on Automatic Control

SN - 0018-9286

IS - 4

ER -

ID: 20596785